Search Results

1 - 10 of 28 items :

  • "variational iteration method" x
Clear All

References [1] F.B.M. Belgacem and R. Silambarasan, Theory of natural transform , Mathematics in Engineering, Science and Aerospace 3 (2012), no. 1, 105–135. [2] M.H. Cherif, K. Belghaba, and Dj. Ziane, Homotopy perturbation method for solving the fractional Fisher’s equation , International Journal of Analysis and Applications 10 (2016), no. 1, 9–16. [3] A.M. Elsheikh and T.M. Elzaki, Variation iteration method for solving porous medium equation , International Journal of Development Research 5 (2015), no. 6, 4677–4680. [4] P. Guo, The Adomian

technique for solving higher-order boundary value problems , Applied Math. and Computation, 189, 2007, 1929–1942. [5] He J.H., Wu X.H., Variational iteration method: New development and applications , Comp. and Math. with Appl., 54, 2007, 881–894. [6] Zhang J., The numerical solution of fifth-order boundary value problems by the variational iteration method , Com. and Math. with Appl., 58, 2009, 2347–2350. [7] Noor A.M., Mohyud-Din S.T., An efficient algorithm for solving fifth-order boundary value problems , Math. and Comp. Modelling, 45, 2007, 954–964. [8] Chun Ch

Problems of Physics: The Decomposition Method, Kluwer Acad. Publ., Boston, 1994. G. C. Wu and J. H. He, Fractional calculus of variations in fractal spacetime, Nonlinear Science Letters A, 1 (2010), 281-287. J. H. He, Variational iteration method—a kind of nonlinear analytical technique: some examples, International Journal of Nonlinear Mechanics, 34 (1999), 699-708. J. H. He and X. H. Wu, Variational iteration method: new development and applications, Computers & Mathematics with Applications, 54 (2007), 881-894. J. H. He, G. C. Wu and F. Austin, The variational

Adomian decomposition method, Appl. Math. Comput., 177, 488-494 (2006). [9] M. El-Shahed, A. Salem, On the generalized Navier - Stokes equations, Appl. Math. Comput., 156, 287-293 (2004). [10] H. Jafari, H. Tajadodi, D. Baleanu, A modified variational iteration method for solving fractional Riccati differential equation by Adomian polynomials, Frac. Cal. Appli. Anal., 16 (1) , 109-122 (2013).

. Moscow, 1956 (in Russian). [8] M.A. Noor, S.T. Mohyud-Din, Variational Iteration Decomposition Method for Solving Eighth-Order Boundary Value Problems. Diff. Equ. Nonlinear Mech. (2007), doi: 10.1155/2007/19529. [9] M.G. Porshokouhi, B. Ghanbari, M. Gholami, M. Rashidi, Numerical Solution of Eighth Order Boundary Value Problems with Variational Iteration Method. Gen. Math. Notes 2011, 2, 128–133. [10] S. M. Reddy, Numerical Solution of Eighth Order Boundary Value Problems by Petrov-Galerkin Method with Quintic B-splines as basic functions and Septic B-Splines as weight

oscillators, Computer Methods in Applied Mechanics and Engineering, 196, 1133-1153. 5. Ghotbi A. R., Barari A. Ganji D. D. (2011), Solving ratio-dependent predator-prey system with constant effort harvesting using homotopy perturbation method, Mathematical Problems in Engineering, ID 945420. 6. He J. H. (1999), Variational iteration method: A kind of nonlinear analytical technique: Some examples, International Journal of Non- Linear Mechanics, 344, 699-708. 7. He J. H. (2004a), Comparison of homotopy perturbation method and homotopy analysis method, Appl. Math Comput., 156

] Nayfeh A. H. and Mook D. T. (1979). Nonlinear Oscillations. John Wiley & Sons , New York. DOI:10.1002/9783527617586 [36] He, J.H. Homotopy perturbation technique. Comput. Meth. Applied Mech. Eng. , 178 (3-4): 257-262. [37] He, J.H. (2006). New interpretation of homotopy perturbation method. Int. J. Mod. Phys. B. , 20 (18): 2561-2568. [38] Barari A., Omidvar M., Ghotbi A. R. and Ganji D. D. (2008). Application of homotopy perturbation method and variational iteration method to

.—SRIVASTAVA, H. M.—TRUJILLO, J. J.: Theory and Application of Fractional Differential equations . Elsevier, Amsterdam, 2006. [15] MILLER, K. S.—ROSS, B.: An Introduction to the Fractional Calculus and Fractional Differential Equations . John Wiley, New York, 1993. [16] ODIBAT, Z. S.—MOMANI, S.: Analytical comparison between the homotopy perturbation method and variational iteration method for differential equations of fractional order . Internat. J. Modern Phys. B. 22 (2008), 4041–4058. [17] PODLUBNY, I.: Fractional Differential Equations . Academic Press, New York, 1999

Burger’s-Huxley equation by pseudospectral method and Darvishi’s preconditioning, Appl. Math. Comput. 175 (2006) 1619-1628. [5] M. Javidi, A numerical solution of the generalized Burger’s-Huxley equation by spectral collocation method, Appl. Math. Comput. 178 (2006) 338-344. [6] M. T. Darvishi, S. Kheybari, F. Khani, Spectral collocation method and Darvishi’s preconditionings to solve the generalized Burgers-Huxley equation, Commun. Nonlinear Sci. Numer. Simul. 13 (2008) 2091-2103. [7] B. Batiha, M. S. M. Noorani, I. Hashim, Application of variational iteration method

, R., and Lei, L. (2013). The Adomian decomposition method with convergence acceleration techniques for nonlinear fractional differential equations. Comput Math Appl , 66, 728-736. Das, S. (2009). Analytical solution of a fractional diffusion equation by variational iteration method. Comput Math Appl , 57, 483-437. Duan, J.S., Rach, R., Baleanu, D., and Wazwaz A. M. (2012). A review of the Adomian decomposition method and its applications to fractional differential equations. Commun. Fractional Calculus , 3, 73-99. Erturk, V. S., and Momani, S. (2008). Solving